Post to Forum

Strange side effect from radiesse

  • susieq945
  • San Dimas, CA
  • 3 years ago

I had my laugh lines injected and the pain was pretty bad. It stayed red for a week but 2 days after I had it done I noticed something between my inner eye and the bridge of my nose. It looked like a long vein sticking out. I can cover the reddness with make up but it's buldging out. I went back to the doctor who injected me and he had no idea what it was but said give it 3 weeks and if it didn't go away to come back. The reason I went to him is because alot of my friends go and I have seen the results. The radiesse does make a big difference except for that 1 side effect. After 3 weeks it's still there so I went back and he said he only injected me as farĀ  as the end of my nostril so he can't figure why it affected my 3 inched upward so the only thing that makes sense is he hit a nerve. He said it was a blood clot and should go away eventually but by that time I could need more Radiesse. Meanwhile I need to make an appt with a ear, nose and throat doctor to see if he can diagnose it. Am I the only one that this has happened to?

Comments (2)

Is there a possibility that from the volume of the product that was injected, that the skin was pulled tighter - thus making something that was pre-existing more visible?

If that's the case - then it should subside. I've received many Radiesse injections - and I tend to be the most pleased with results a few months after the injection.
  • Reply

Hi susie,

You might want to check out the doctors answers to Radiesse Side Effects. I haven't seen other reviews talking about this yet, but if I come across one I'll let you know.

Thanks,

-Britt

  • Reply